Doctor insights on:
How can tumor on the optic nerve be treated? Is surgery the only option? Any medication needs to be taken?
Seek Oncologist: It is difficult to give you a simple answer. Cancer can be treated with surgery(where possible,without losing function) or Radiotherapy.Only an eye specialist(Ophthalmologist) can guide you further. A team of an oncologist and Ophthalmologist together can help this patient. ...Read more
Is the medication gabapention effective for nystagmus (infantile..congenital) I have optic nerve hypoplasia OD..and my other eye has nystagmus.
After one month of taking erythromycin for acne my face is getting worse. What should I do? Is this normal for this drug to act I have struggled with acne forever. I've tried other medication.Minocycline worked for two years then caused my optic nerves to
I : I would follow up with your dermatologist to discuss other options if you don't see improvement (it can take 4 to 8 weeks for improvement). There are other antibiotics and oral and topical medications that can help (depends on the type, location, severity of acne which might be most appropriate for you). Read about acne treatment options at the link below. I hope that helps! ...Read more
Can a chronic long standing sinus infection cause optic nerve damage? X-ray shows fluid line in eye socket. Problem for years. No medication helps.
You need to: consult with an ENT specialist. You might need surgical correction if you have failed optimum medical treatment. ...Read more
It all depends: If glaucoma surgery is successful, medication may not be necessary. There are several good choices out there, and each has benefits and drawbacks depending on the patient. Your eye doctor should be able to discuss the different medications that you may need, and whether you need medication at all. ...Read moreSee 1 more doctor answer
Why?: The only medication which I know of which can change eye color is the prostaglandin medication used to treat glaucoma. If she needs glaucoma treated, then that is a priority. Color will only change if the original color is hazel to light brown which can then be darkened by these drugs. I suspect your wifes eyes are beautiful whatever the color. ...Read more
What to do if I do not want my wife to take a medication that will change her eye color to brown?
My eyes feel strange. One eye feels like it is open more than the other. Could it be my medications?
Depends on type: Dry eye disease can have many causes: evaporative from meibomian gland dysfunction, aueous deficiency due to estrogen reduction or diety factors. Environemntal causes. Pharmacologic causes. Various disease states. Treatment is often customized to your type of disease. Get an exam. ...Read moreSee 1 more doctor answer
Washing and rinsing: If your reaction is due to cosmetics, washing off the offending agent right away can help. If it is due to airborne allergens coming in contact with the eye, flushing with water can help rinse things out. You can use cool compresses to settle the irritation and inflammation down. ...Read moreSee 2 more doctor answers
Close your eyes/rest: Diplopia can cause headaches, but can be a symptom of a more serious problem. If this is new/sudden onset, an ER visit is recommended. If this is chronic, you should have an evaluation be an ophtalomogist. Diplopia is never a normal situation and always should have a thorough evaluation. ...Read more